A time-asymptotic analytical expression of the wave function transmitted by a double-barrier potential is presented. This analytical expression is validated by comparing it with the complete numerical solution of the Schroedinger equation. In the resonant regime, where the asymptotic expression is not valid, an approximation of the wave function, valid for all times, is given.

Time asymptotic expansion of the tunneled wave function for a double-barrier potential / V. Petrillo, V.S. Olkhovsky. - In: EUROPHYSICS LETTERS. - ISSN 0295-5075. - 74:2(2006), pp. 327-333. [10.1209/epl/i2005-10529-8]

Time asymptotic expansion of the tunneled wave function for a double-barrier potential

V. Petrillo
Primo
;
2006

Abstract

A time-asymptotic analytical expression of the wave function transmitted by a double-barrier potential is presented. This analytical expression is validated by comparing it with the complete numerical solution of the Schroedinger equation. In the resonant regime, where the asymptotic expression is not valid, an approximation of the wave function, valid for all times, is given.
tunneling ; quantum mechanics
Settore FIS/03 - Fisica della Materia
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/31112
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact